# SDR SWAA2020022841978

- Difficulty date: February 16, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 984-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INNER CHORD (MOP SILL) CORRODED BETWEEN BS. 894 TO BS. 1016, RBL 48.    / R&R CHORD IAW SRM AND DWG.
